How to be safe during an attack?

Posts: 0

Hypoglycemia
The situation or attack when the blood sugar drops rapidly low. The symptoms include Feel shaky and weak; Skin turns pale and feel cold; Confused, irritable and start behaving irrationally; Rapid and full pounding pulse; Quickly lose consciousness. During such situations, the best one can do is Sit down; Have some sugar; Find medication.
Hyperglycemia
The situation in which the blood sugar level rises rapidly. The symptoms include Extreme thirst; Itchy skin; in the later stage, feel drowsy and lose consciousness. While the symptoms show up, try to Call for emergency help; Monitor the patient; Recheck him/her.
It is especially during this hyperglycemia, that a medical monitoring service can be of help. If one is installed in our homes, with just a press of button, the 2 way communication channel gets active and an emergency response operator gets connected, to whom we can ask for help. The operator, quickly handles the situation by contacting anyone on the custom contact list provided and also gets in touch with a medical team who attends us.

Posted about 1 year ago
Posts: 0

These are general symptoms. I don't feel shaky or week. My skin is always pale since I don't believe in getting sun tans, and if I drop quickly I begin to sweat. I start sweating on my forehead then it goes down to my chest. I am only confused and irritable if I get low when I've been sleeping and my husband wakes me up yelling that I'm low.

I can be thirst when I'm either low or high. I always have to check to see where my blood sugar is because I simply don't know. It would really be nice to say oh wow I'm really REALLY thirsty so I'm high and need more insulin. But no. I always ALWAYS have to check. Half the time I'm 150+ the other half I'm 50 or lower.

Posted about 2 months ago